# SDR ASMF201303019

- Difficulty date: February 18, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737752
- Aircraft serial: 33791
- Aircraft time: 27,989 hours, 14,983 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 90 KNOTS, DUE TO FORWARD ENTRY DOOR LIGHT TURNED ON.  DURING MX REVISION, THE FORWARD ENTRY DOOR WAS CHECKED IAW MM 52-11-00, NO DAMAGE FOUND.
